# SDR AALA202506167639

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 73,337 hours, 30,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fire Bag
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FORWARD FIRE BAG IN OVERHEAD COMPARTMENT L2 TORN. MAINTENANCE REPLACED L2 COMPARTMENT FIRE BAG AS REQUIRED.
